Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 27, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at May 9, 2011, 4:14 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at May 10, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2011, 4:14 PM CDT (21:14 UTC)
- In effect from
- May 10, 2011, 12:00 PM CDT
- Expired
- May 10, 2011, 9:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6160 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987 WWUS84 KAMA 092114 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 414 PM CDT MON MAY 9 2011 OKZ001>003-TXZ001>020-100300- /O.UPG.KAMA.FW.A.0025.110510T1700Z-110511T0200Z/ /O.NEW.KAMA.FW.W.0027.110510T1700Z-110511T0200Z/ /O.CON.KAMA.FW.W.0026.000000T0000Z-110510T0300Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 414 PM CDT MON MAY 9 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR ALL OF THE PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR ALL OF THE PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY ACROSS ALL OF THE PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING ACROSS ALL OF THE PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... ARMSTRONG...DONLEY...COLLINGSWORTH. * WIND: SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 40 MPH WILL CONTINUE THROUGH EARLY THIS EVENING. ON TUESDAY...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING HOURS. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 1 AND 5 PERCENT WILL CONTINUE INTO THE EARLY EVENING. MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 10 AND 15 PERCENT ARE EXPECTED ON TUESDAY. POOR RECOVERY OF RELATIVE HUMIDITY VALUES ARE ANTICIPATED TONIGHT WITH MAXIMUM RELATIVE HUMIDITY VALUES AROUND 30 PERCENT. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH EARLY THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST AGAIN TUESDAY AFTERNOON INTO THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
7 follow-up statements
265 WWUS84 KAMA 100239 AAA RFWAMA URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 939 PM CDT MON MAY 9 2011 OKZ001>003-TXZ001>020-101445- /O.EXP.KAMA.FW.W.0026.000000T0000Z-110510T0300Z/ /O.CON.KAMA.FW.W.0027.110510T1700Z-110511T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 939 PM CDT MON MAY 9 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE PANHANDLES... ...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE PANHANDLES... THE RED FLAG WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING FOR ALL OF THE PANHANDLES. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR ALL OF THE PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... ARMSTRONG...DONLEY...COLLINGSWORTH. * WIND: ON TUESDAY...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING HOURS. * HUMIDITY: POOR RECOVERY OF RELATIVE HUMIDITY VALUES ARE EXPECTED TONIGHT WEST OF A PERRYTON TO GOODNIGHT LINE WITH MAXIMUM RELATIVE HUMIDITY VALUES AROUND 30 PERCENT. MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 8 AND 15 PERCENT ARE EXPECTED ON TUESDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED AGAIN TUESDAY AFTERNOON INTO THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ MBS FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
199 WWUS84 KAMA 100307 AAB RFWAMA URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1007 PM CDT MON MAY 9 2011 OKZ001>003-TXZ001>020-101515- /O.CON.KAMA.FW.W.0027.110510T1700Z-110511T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1007 PM CDT MON MAY 9 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE PANHANDLES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM CDT TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE PANHANDLES. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... ARMSTRONG...DONLEY...COLLINGSWORTH. * WIND: ON TUESDAY...SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING HOURS. * HUMIDITY: POOR RECOVERY OF RELATIVE HUMIDITY VALUES ARE EXPECTED TONIGHT WEST OF A PERRYTON TO GOODNIGHT LINE WITH MAXIMUM RELATIVE HUMIDITY VALUES AROUND 30 PERCENT. MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 8 AND 15 PERCENT ARE EXPECTED ON TUESDAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED AGAIN TUESDAY AFTERNOON INTO THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... RELATIVE HUMIDITIES OF 15 PERCENT OR LESS...SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...AND AN ELEVATED FIRE DANGER RATING WILL CREATE RED FLAG CONDITIONS. && $$ MBS FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
917 WWUS84 KAMA 100945 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 445 AM CDT TUE MAY 10 2011 OKZ001>003-TXZ001>020-102100- /O.CON.KAMA.FW.W.0027.110510T1700Z-110511T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 445 AM CDT TUE MAY 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM... POTTER...CARSON...GRAY...WHEELER...DEAF SMITH...RANDALL... ARMSTRONG...DONLEY...COLLINGSWORTH. * WIND: SOUTH TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED BY THIS AFTERNOON AND WILL CONTINUE INTO THE EARLY EVENING HOURS. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 8 AND 15 PERCENT ARE ANTICIPATED TODAY. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY BY THIS AFTERNOON AND WILL CONTINUE INTO EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ ANDRADE FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
083 WWUS84 KAMA 101809 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 109 PM CDT TUE MAY 10 2011 TXZ010-015-019-020-101915- /O.CAN.KAMA.FW.W.0027.000000T0000Z-110511T0200Z/ HEMPHILL-WHEELER-DONLEY-COLLINGSWORTH- 109 PM CDT TUE MAY 10 2011 ...RED FLAG WARNING IS CANCELLED FOR THE FAR SOUTHEASTERN AND EASTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED FLAG WARNING FOR THE FAR SOUTHEASTERN AND EASTERN TEXAS PANHANDLE. * AFFECTED AREA: IN TEXAS...HEMPHILL...WHEELER...DONLEY... COLLINGSWORTH. * REASONING: THE DRYLINE HAS REMAINED ACROSS THE EASTERN SECTIONS OF THE TEXAS PANHANDLE THIS AFTERNOON. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE ABOVE 15 PERCENT THROUGHOUT THIS AFTERNOON. $$ OKZ001>003-TXZ001>009-011>014-016>018-102100- /O.CON.KAMA.FW.W.0027.000000T0000Z-110511T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-GRAY- DEAF SMITH-RANDALL-ARMSTRONG- 109 PM CDT TUE MAY 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL OF THE PANHANDLES EXCEPT FOR THE FAR EASTERN AND SOUTHEASTERN TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL OF THE PANHANDLES EXCEPT FOR THE FAR EASTERN AND SOUTHEASTERN TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...OLDHAM...POTTER... CARSON...GRAY...DEAF SMITH...RANDALL...ARMSTRONG. * WIND: SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED BY THIS AFTERNOON AND WILL CONTINUE INTO THE EARLY EVENING HOURS. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 8 AND 15 PERCENT INTO THE EARLY EVENING HOURS. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY BY THIS AFTERNOON AND WILL CONTINUE INTO EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
052 WWUS84 KAMA 102057 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 357 PM CDT TUE MAY 10 2011 OKZ001>003-TXZ001>009-011>014-016>018-111200- /O.NEW.KAMA.FW.A.0026.110511T1700Z-110512T0200Z/ /O.CON.KAMA.FW.W.0027.000000T0000Z-110511T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-GRAY- DEAF SMITH-RANDALL-ARMSTRONG- 357 PM CDT TUE MAY 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FOR ALL OF THE PANHANDLES EXCEPT FOR THE FAR EASTERN AND SOUTHEASTERN TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES EXCEPT FOR THE FAR EASTERN AND SOUTHEASTERN TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL OF THE PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...OLDHAM...POTTER... CARSON...GRAY...DEAF SMITH...RANDALL...ARMSTRONG. * WIND: SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED BY THIS AFTERNOON AND WILL CONTINUE INTO THE EARLY EVENING HOURS. SOUTHWEST WINDS WILL INCREASE TO AROUND 25 TO 30 MPH WITH HIGHER GUSTS BY MIDDAY WEDNESDAY AND CONTINUE UNTIL WEDNESDAY EVENING. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 PERCENT CAN BE EXPECTED THROUGH EARLY THIS EVENING. MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO AROUND 5 TO 15 PERCENT WEDNESDAY AFTERNOON AND WILL CONTINUE UNTIL WEDNESDAY EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE INTO EARLY THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP BY MIDDAY WEDNESDAY AND WILL CONTINUE UNTIL EARLY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ010-015-019-020-111200- /O.NEW.KAMA.FW.A.0026.110511T1700Z-110512T0200Z/ HEMPHILL-WHEELER-DONLEY-COLLINGSWORTH- 357 PM CDT TUE MAY 10 2011 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. * AFFECTED AREA: IN TEXAS...HEMPHILL...WHEELER...DONLEY... COLLINGSWORTH. * WIND: SOUTHWEST WINDS WILL INCREASE TO AROUND 25 TO 30 MPH WITH HIGHER GUSTS BY MIDDAY WEDNESDAY AND CONTINUE UNTIL WEDNESDAY EVENING. * HUMIDITY: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO AROUND 5 TO 15 PERCENT WEDNESDAY AFTERNOON AND WILL CONTINUE UNTIL WEDNESDAY EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP BY MIDDAY WEDNESDAY AND WILL CONTINUE UNTIL EARLY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ SCHNEIDER FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
811 WWUS84 KAMA 102156 CCA RFWAMA URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE AMARILLO TX 449 PM CDT TUE MAY 10 2011 OKZ001>003-TXZ001>009-011>014-016>018-111315- /O.COR.KAMA.FW.A.0026.110511T1700Z-110512T0200Z/ /O.COR.KAMA.FW.W.0027.000000T0000Z-110511T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-GRAY- DEAF SMITH-RANDALL-ARMSTRONG- 449 PM CDT TUE MAY 10 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE PANHANDLES EXCEPT FOR THE FAR EASTERN AND SOUTHEASTERN TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR ALL OF THE PANHANDLES EXCEPT FOR THE FAR EASTERN AND SOUTHEASTERN TEXAS PANHANDLE. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...OLDHAM...POTTER... CARSON...GRAY...DEAF SMITH...RANDALL...ARMSTRONG. * WIND: SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL CONTINUE INTO THE EARLY EVENING HOURS. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS BY MIDDAY WEDNESDAY...SWITCHING TO THE WEST AND SOUTHWEST BY WEDNESDAY EVENING BEFORE DIMINISHING. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 AND 15 PERCENT CAN BE EXPECTED THROUGH EARLY THIS EVENING. MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO AROUND 5 TO 15 PERCENT WEDNESDAY AFTERNOON AND WILL CONTINUE UNTIL WEDNESDAY EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE INTO EARLY THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP BY MIDDAY WEDNESDAY...THEN CONTINUE UNTIL EARLY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ010-015-019-020-111315- /O.COR.KAMA.FW.A.0026.110511T1700Z-110512T0200Z/ HEMPHILL-WHEELER-DONLEY-COLLINGSWORTH- 449 PM CDT TUE MAY 10 2011 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. * AFFECTED AREA: IN TEXAS...HEMPHILL...WHEELER...DONLEY... COLLINGSWORTH. * WIND: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO AROUND 25 TO 35 MPH WITH HIGHER GUSTS BY MIDDAY WEDNESDAY...THEN BECOME WEST TO SOUTHWEST BY WEDNESDAY EVENING BEFORE DIMINISHING. * HUMIDITY: MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL FALL TO AROUND 5 TO 15 PERCENT WEDNESDAY AFTERNOON AND WILL CONTINUE UNTIL WEDNESDAY EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP BY MIDDAY WEDNESDAY AND WILL CONTINUE UNTIL EARLY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ SCHNEIDER FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
672 WWUS84 KAMA 110145 AAA RFWAMA URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 845 PM CDT TUE MAY 10 2011 OKZ001>003-TXZ001>009-011>014-016>018-111345- /O.EXP.KAMA.FW.W.0027.000000T0000Z-110511T0200Z/ /O.CON.KAMA.FW.A.0026.110511T1700Z-110512T0200Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-OLDHAM-POTTER-CARSON-GRAY- DEAF SMITH-RANDALL-ARMSTRONG- 845 PM CDT TUE MAY 10 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... ...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE PANHANDLES EXCEPT FOR THE FAR EASTERN AND SOUTHEASTERN TEXAS PANHANDLE... THE RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR ALL OF THE PANHANDLES EXCEPT FOR THE FAR EASTERN AND SOUTHEASTERN TEXAS PANHANDLE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. * AFFECTED AREA: IN OKLAHOMA...CIMARRON...TEXAS...BEAVER. IN TEXAS...DALLAM...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HARTLEY...MOORE...HUTCHINSON...ROBERTS...OLDHAM...POTTER... CARSON...GRAY...DEAF SMITH...RANDALL...ARMSTRONG. * WIND: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS UP TO 50 MPH BY NOON WEDNESDAY...SWITCHING TO THE WEST AND SOUTHWEST BY EARLY WEDNESDAY EVENING BEFORE DIMINISHING. WINDS WILL TURN TO THE NORTHWEST BEHIND A COLD FRONT ACROSS THE NORTH TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY NIGHT. * HUMIDITY: MINIMUM RELATIVE HUMIDITIES WILL FALL TO 5 TO 15 PERCENT WEDNESDAY AFTERNOON AND WILL CONTINUE UNTIL EARLY WEDNESDAY EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP AROUND NOON WEDNESDAY...THEN LIKELY CONTINUE UNTIL EARLY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ010-015-019-020-111345- /O.CON.KAMA.FW.A.0026.110511T1700Z-110512T0200Z/ HEMPHILL-WHEELER-DONLEY-COLLINGSWORTH- 845 PM CDT TUE MAY 10 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. * AFFECTED AREA: IN TEXAS...HEMPHILL...WHEELER...DONLEY... COLLINGSWORTH. * WIND: SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS UP TO 50 MPH BY NOON WEDNESDAY...THEN BECOME WEST TO SOUTHWEST BY WEDNESDAY EVENING BEFORE DIMINISHING. WINDS WILL SWITCH TO THE NORTHWEST BEHIND A COLD FRONT ACROSS THE NORTH TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY NIGHT. * HUMIDITY: MINIMUM RELATIVE HUMIDITIES WILL FALL TO 5 TO 15 PERCENT WEDNESDAY AFTERNOON AND WILL CONTINUE UNTIL WEDNESDAY EVENING. * TIMING: CRITICAL FIRE WEATHER CONDITIONS WILL LIKELY DEVELOP BY NOON WEDNESDAY AND WILL LIKELY CONTINUE UNTIL EARLY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ MBS FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at May 9, 4:07 PM CDT, 7 minutes earlier.
Area forecast discussion, May 9, 4:07 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
407 PM CDT MON MAY 9 2011
.DISCUSSION...
MAIN FORECAST CONCERNS CONTINUE TO BE CRITICAL FIRE CONDITIONS
ACROSS THE PANHANDLES OVER THE NEXT FEW DAYS.
TEMPERATURES HAVE CLIMBED INTO THE 90S IN MOST LOCATIONS WITH A FEW
SPOTS IN THE SOUTHEAST TEXAS PANHANDLE ECLIPSING THE 100 DEGREE
MARK. A SURFACE LOW IS CURRENTLY LOCATED OVER NORTHEAST COLORADO
WITH A SURFACE TROUGH EXTENDING SOUTHWARD INTO THE PANHANDLE.
DRYLINE HAS MIXED INTO WEST CENTRAL OKLAHOMA WITH SINGLE DIGIT
DEWPOINTS ENCOMPASSING THE AREA. GRADIENT HAS STRENGTHENED ENOUGH TO
SUPPORT WINDS OF 30 MPH WITH SOME GUSTS AOA 40 MPH. THESE GUSTY
WINDS SHOULD CONTINUE UNTIL ABOUT 00Z/01Z BUT WILL REMAIN AROUND 10
TO 15 MPH OVERNIGHT. WITH THIS IN MIND...WENT A FEW DEGREES ABOVE
MAV GUIDANCE FOR LOW TEMPS TONIGHT.
UPPER LEVEL TROUGH REMAINS WEST OF THE PANHANDLES ON TUESDAY. TEMPS
SHOULD NOT BE AS HOT TOMORROW AND SHOULD RANGE FROM THE LOWER 80S IN
THE NORTHWEST TO LOWER 90S IN THE SOUTHEAST TEXAS PANHANDLE. DRYLINE
ONCE AGAIN WILL SHIFT TO THE EASTERN EDGE OF THE FORECAST AREA...
MOST LIKELY INTO WESTERN OKLAHOMA BEFORE TREATING BACK INTO THE
CENTRAL ZONES AT NIGHT.
MAIN UPPER LEVEL LOW WILL MOVE ACROSS THE PANHANDLES ON WEDNESDAY.
WITH THE WAY THINGS HAVE GONE LATELY...BETTER PRECIP CHANCES WILL BE
LOCATED INTO OKLAHOMA AS THE DRYLINE SHIFTS EAST. LATEST MODELS IN
GOOD AGREEMENT ON THIS AND HAVE GONE AHEAD AND REMOVED THUNDERSTORM
CHANCES FOR WEDNESDAY/WEDNESDAY NIGHT. COLD FRONT WILL MOVE THROUGH
THE PANHANDLES AND LOOKS TO BE THROUGH THE REGION BY 09Z OR SO.
COOLER TEMPS EXPECTED ON THURSDAY...WHICH WILL BE MORE NORMAL FOR
THIS TIME OF YEAR...WITH MID 70S TO LOWER 80S.
BLOCKING PATTERN DEVELOPS INTO THE WEEKEND WITH UPPER RIDGE SOMEWHERE
IN THE VICINITY OF THE PANHANDLES. UPCOMING WEEKEND WILL BE A BIT
COOLER THAN THE LAST FEW DAYS DUE TO LACK OF DOWNSLOPING SOUTHWESTERLY
WINDS.
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST INTO THE EARLY EVENING
AS SOUTHWEST WINDS OF 20 TO 30 MPH AND SINGLE DIGIT RELATIVE HUMIDITY
VALUES CONTINUE. ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS IS
EXPECTED ON TUESDAY AS SOUTHWEST WINDS INCREASE ONCE AGAIN BETWEEN 20
AND 30 MPH AND MINIMUM RELATIVE HUMIDITY VALUES FALL BETWEEN 10 AND
15 PERCENT. ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS MAY BE
POSSIBLE ON WEDNESDAY ACROSS THE PANHANDLES IN ADVANCE OF A COLD
FRONT. A COLD FRONT WILL THEN MOVE ACROSS THE PANHANDLES WEDNESDAY
NIGHT SHIFTING WINDS AROUND TO THE NORTHWEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 55 87 56 80 48 / 0 0 0 0 5
BEAVER OK 54 91 58 80 49 / 0 0 0 10 10
BOISE CITY OK 51 84 53 75 43 / 0 0 0 5 10
BORGER TX 65 90 58 81 53 / 0 0 0 5 10
BOYS RANCH TX 54 87 53 79 46 / 0 0 0 5 5
CANYON TX 54 87 55 80 47 / 0 0 0 0 0
CLARENDON TX 61 90 61 85 52 / 0 0 0 5 5
DALHART TX 49 85 50 76 43 / 0 0 0 5 5
GUYMON OK 55 88 54 80 48 / 0 0 0 5 10
HEREFORD TX 54 86 51 81 46 / 0 0 0 0 0
LIPSCOMB TX 57 91 60 83 50 / 0 0 0 10 10
PAMPA TX 60 90 57 82 51 / 0 0 0 5 10
SHAMROCK TX 62 91 64 88 54 / 0 0 0 5 10
WELLINGTON TX 64 92 65 90 56 / 0 0 0 5 10
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
RED FLAG WARNING FROM NOON TO 9 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DALLAM...DEAF
SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...HEMPHILL...
HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...OLDHAM...
POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
OK...RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
RED FLAG WARNING FROM NOON TO 9 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
&&
15/10Hazardous weather outlook, May 9, 3:49 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 349 PM CDT MON MAY 9 2011 OKZ001>003-TXZ001>020-100900- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 349 PM CDT MON MAY 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE LATE EVENING ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES DUE TO SOUTHWEST WINDS OF 25 TO 30 MPH WITH HIGHER GUSTS...MINIMUM RELATIVE HUMIDITY VALUES NEAR 5 PERCENT... AND DRY GRASSES. A RED FLAG WARNING IS IN EFFECT UNTIL 10 PM THIS EVENING ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. IN ADDITION...GUSTY SOUTHWEST WINDS WILL REQUIRE BOATERS TO EXERCISE CAUTION ON AREA LAKES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON TUESDAY ACROSS ALL OF THE PANHANDLES AND A RED FLAG WARNING IS IN EFFECT ACROSS ALL OF THE REGION. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED FOR WEDNESDAY ACROSS THE TEXAS AND OKLAHOMA PANHANDLES AS GUSTY DRY SOUTHWEST WINDS ARE FORECAST TO CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS THIS EVENING THROUGH WEDNESDAY. GOEHRING
Nearby
Red Flag Warnings in Texas, 2011Red Flag Warnings in Oklahoma, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.